# SDR GTIA2015061601579

- Difficulty date: June 16, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 35,541 hours, 16,865 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Loose
- Location: Psu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK COMPARTMENT LOOSE ABOVE 1 B/C.  SECURED PAX PSU PANEL AT 1 B/C IAW AMM 35-21-43. NO FURTHER DEFECTS NOTED.
